EconPapers    
Economics at your fingertips  
 

Self-organization and anomalous diffusion

Péter Bántay and Imre M. Jánosi

Physica A: Statistical Mechanics and its Applications, 1992, vol. 185, issue 1, 11-18

Abstract: The self-organizing process is investigated in the continuum limit of the cellular automaton model introduced by Bak, Tang and Wiesenfeld. An anomalous diffusion equation is proposed for the description of this process, and an analytical method for the solutionis presented in one dimension, based on an adiabatic approximation.

Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719290432P
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:185:y:1992:i:1:p:11-18

DOI: 10.1016/0378-4371(92)90432-P

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:185:y:1992:i:1:p:11-18